Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Stable complex manifolds


Author: Allan Brender
Journal: Bull. Amer. Math. Soc. 72 (1966), 978-979
DOI: https://doi.org/10.1090/S0002-9904-1966-11610-5
MathSciNet review: 0210150
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Grauert, Analytische Faserungen über hollomorph-vollständigen Räumen, Math. Ann. 135 (1958), 263-275. MR 98199
  • 2. H. Grauert, On Levi's problem and the imbedding of real-analytic manifolds, Math. Ann. 68 (1958), 460-472. MR 98847
  • 3. T. Van de Ven (to appear).
  • 4. H. Whitney and F. Bruhat, Quelques propriétés fondamentales des ensembles analytiques-réels, Comment. Math. Helv. 33 (1959), 132-160. MR 102094


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11610-5

American Mathematical Society